Posted 06 June 2012 - 11:31 PM
Ya, I'm on my 4th week of Lex overall, but just starting my 3rd week of 10mg. So, ya, I have some ways to go. But, it just seemed strange to have all that anxiety today. Then after taking my dose of Lex at 8pm, then Remeron at 8:30pm, 15 minutes later or so, I was feeling very low, depressed, started thinking about all the pending doom hopeless thoughts, but it has tapered off some now. Not sure if that was Lex or Remeron, maybe Remeron as it may have made me drowsy and more tired which may have made me feel more low.
Anyway, I hope for a better tomorrow.
Sorry you have to go through the Klonopin taper. Not fun. Just take it slow and easy. Are you taking things like Vitamin E, Omega Fish oils, etc...? Those could help. Do some internet searching for things you can take to help with taper. I'm sure magnesium is beneficial to the nervous system, etc... I would avoid things like B Vitamins for now, as those can be stimulating, but you might research that as well. Your body is very sensitive right now, with starting Lex and tapering Klonopin. So, avoid stimulants, coffee, sugars, etc.... And hopefully that will also help.
I took .5 of Ativan today. It helped a little, glad I didn't need more, but i was suffering from pretty intense anxiety, more like a burning nervousness type anxiety. Not the panicy kind.
I hope to sleep good tonight. I worry that when I have this kind of anxiety that i will have too much adrenaline going and that will always keep me up.
talk to you all later.